Next Article in Journal
A Dynamic Load Balancing Model for a Distributed System
Previous Article in Journal
Analysis of 24 Factorial Design for a Controllable M/G/1 System
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2000, 5(1), 49-55;

On the Motion of the Frenet Vectors and Spacelike Ruled Surfaces in the Minkowski 3-Space

Ankara University, Faculty of Sciences, Department of Mathematics, Ankara, Turkey
Published: 1 April 2000
PDF [304 KB, uploaded 31 March 2016]


In this paper, we obtained the distribution parameter of a spacelike ruled surface generated by a spacelike straight line in Frenet trihedron moving along a spacelike curve. We show that the spacelike ruled surface is developable if and only if the base curve is a helix (inclined curve). Furthermore, some theorems are given for the special cases which the line is being tangent, the principal normal and binormal of the base curve.
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

YAYLI, Y. On the Motion of the Frenet Vectors and Spacelike Ruled Surfaces in the Minkowski 3-Space. Math. Comput. Appl. 2000, 5, 49-55.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top